# SDR ABXA20150429063

- Difficulty date: April 29, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 82,950 hours, 39,572 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3330
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 425R, STRINGER 17R DAMAGE ON LAP SEAM.  COMPLETED M 287, SEE REA B653-61513-MR FOR REPAIR.  DAMAGE WAS REMOVED & REPAIRED IAW REA B653-61513-MR.  SDR INFO, PN 141T3330,SN, NA, PART NAME, FUSELAGE SKIN, FS & BS LOCATION FROM 425 - 419, STRINGER & WS LOCATION FROM STRINGER 17R TO N/A.  ACFT WAS GNDED.
